# SDR DALA2022060303877

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 86,014 hours, 38,161 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Apu
- Condition: Overserviced
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3239 - ATB/FUME - DIRTY SOCK SMELL IN CABIN AFTER TAKEOFF. AIR RETURN TO ATL. CORRECTIVE ACTION: FOUND APU OVER-SERVICED AND OIL LEAK AT OIL CAP, HOWEVER, NO OIL HAS BEEN INGESTED INTO APU INLET. BOROSCOPE OF ENGINES AND BLEED VALVES ALL CLEAN. PERFORMED REVERSE BURN AND ECS DECONTAMINATION. CLEANED APU INLET AND SET OIL TO THE CORRECT LEVEL. (2261269)
